MathSciNet Relay Station
MathSciNet bibliographic data
MR2306633 14J28
Mehran, Afsaneh Double covers of Kummer surfaces. Manuscripta Math. 123 (2007), no. 2, 205–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement